Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An interpretation of the index of inertia of the discriminant matrices of a linear associative algebra


Author: R. F. Rinehart
Journal: Trans. Amer. Math. Soc. 46 (1939), 307-327
MSC: Primary 15.0X
DOI: https://doi.org/10.1090/S0002-9947-1939-0000594-2
MathSciNet review: 0000594
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000594-2
Article copyright: © Copyright 1939 American Mathematical Society

American Mathematical Society